Hokkaido Mathematical Journal

\C{C}OLAK Rifat, ET Mikail, MALKOWSKY Eberhard,

Strongly almost $(w, \lambda)-$ summable sequences defined by Orlicz functions .

Hokkaido Mathematical Journal, 34 (2005) pp.265-276

Fulltext

PDF

Abstract

The purpose of this paper is to introduce the spaces of sequences that are strongly almost $(w, \lambda)-$ summable with respect to an Orlicz function. We give some relations related to these sequence spaces. It is also shown if a sequence is strongly $(w, \lambda)-$ summable with respect to an Orlicz function, then it is $\bar{S}_{\lambda}-$ statistically convergent.

MSC(Primary)40C05
MSC(Secondary)46A45, 40A05
Uncontrolled Keywords$(V,\lambda)-$summability, statistical convergence, Orlicz function